Asymptotic behavior of the scaling entropy of the Pascal adic transformation

A. A. Lodkin, I. E. Manaev, A. R. Minabutdinov

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this paper, we give an estimate on the growth of the scaling sequence of the Pascal adic transformation with respect to the sup-metric. We construct a special class of α-names of positive cumulative measure. The linear growth of its cardinality implies the logarithmic growth of the scaling sequence. Bibliography: 14 titles.
Original languageEnglish
Pages (from-to)28-35
JournalJournal of Mathematical Sciences
Volume174
Issue number1
DOIs
StatePublished - 2011

Keywords

  • adic transformation
  • Pascal automorphism
  • scaling sequence

Fingerprint

Dive into the research topics of 'Asymptotic behavior of the scaling entropy of the Pascal adic transformation'. Together they form a unique fingerprint.

Cite this